# SDR SWIA202266914

- Difficulty date: October 2, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 40,090 hours, 36,662 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE ELONGATED SCREW HOLE ON PANEL 572AL THROUGH INTO STRUCTURE.  REPAIRED THE STRUCTURE IAW REO 601R-57-31-1403 REV-.
